CLASS OF ALMOST COMMUTATIVE NILALGEBRAS

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 280
  • Download : 0
Publisher
CANADIAN MATHEMATICAL SOC
Issue Date
1974
Language
English
Article Type
Article
Citation

CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.26, no.5, pp.1192 - 1198

ISSN
0008-414X
DOI
10.4153/CJM-1974-112-1
URI
http://hdl.handle.net/10203/55835
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0